# SDR AALA20131112002

- Difficulty date: November 11, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 42,986 hours, 6,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT REMAINED ON WITH SWITCH OFF.  INSTALLED SERVICEABLE LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
